# SDR SIMA2019042216003

- Difficulty date: April 16, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- Aircraft time: 30,967 hours, 27,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR EDGE EMERGENCY LIGHTING STRIP BETWEEN FRAMES 25 - 27 HAS BROKEN WIRE.-C/A-INSTALLED NEW LH EMERGENCY LIGHTING STRIP IAW AMM 23-50-12. REF: NRWC 846-MQT-02241 FOR OPERATIONAL TEST.
